A Stochastic Dominance Approach to the measurement of Discrimination

Le Breton, Michel, Michelangeli, Alessandra and Peluso, Eugenio (2012) A Stochastic Dominance Approach to the measurement of Discrimination. Journal of Economic Theory, vol. 147. pp. 1342-1350.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/26751
Item Type: Article
Language: English
Date: 2012
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:32
Last Modified: 19 Jul 2018 14:55
OAI ID: oai:tse-fr.eu:26751
URI: http://publications.ut-capitole.fr/id/eprint/15495

Actions (login required)

View Item View Item